Results 1 to 4 of 4

Thread: I have been having a breakout since using regaine and the activator

  1. #1
    Join Date
    Mar 2014
    Posts
    7

    Default I have been having a breakout since using regaine and the activator

    Hi LAS,

    ever since our last talk about my irregular use of minoxidil/regaine, i have been using it everyday along with my shampoo's and activator and i noticed since then i have been getting bad breakouts on my face, could that be an allergic reaction to one of these things? I do suffer from eczema and have very fair and sensitive skin at the best of times BUT i use a cream called daktacort to keep it under control and has worked until now. I really have a feeling i am having a reaction to either the shampoo's for regaine. And if it is the regaine am i pretty much doomed as their was no results from the comb alone?

    Can you please advise?

    Thank you
    David

  2. #2
    Join Date
    Apr 2008
    Posts
    597

    Default Hairmax concommitant treatment

    Hi David -

    Thank you for your post.

    To begin, there may be numerous reasons for your outbreak. The first one that comes to mind is that you may be experiencing a phenomenon called tachyphylaxis to the Daktacort. What this means is that the anti-fungal ingredient contained in the medication miconazole might simply not be working anymore, as your system has 'gotten used to it'. There is no harm to using it, buy you might want to switch to another product that contains the hydrocortisone and another anti-fungal. The second reason you might be breaking out is that you may be sensitive to the ingredients in minoxidil solution that could be running down your face. The best solution to the supposed minoxidil problem, would be for you to try a minoxidil foam product, which keeps the medication on your scalp, prevents dripping, and contains less 'sensitizers' The third reason is that you could be sensitized to the base of the Daktacort, and need to find a more gentle product such as hydrocortisone 1% and a weaker antifungal. . Finally, I do not believe that it is the shampoo or the activator if they are used as directed. However, I recommend that you try the first 2 solutions I offered, then if that does not work after a few weeks, then you can try another shampoo, but my belief is that the Daktacort issue and/or the minoxidil solution problem is probably what is causing your breakout.

    LAS

    Visit the website: http://www.hairmax.com
    Follow us: http://www.facebook.com/hairmax
    Access the HairMax Blog: http://hairmaxlasercomb.blogspot.com
    Online ordering of the HairMax LaserComb: http://www.hairmaxestore.com
    Last edited by LAS; 10-20-2014 at 09:56 AM.

  3. #3
    Join Date
    Mar 2014
    Posts
    7

    Default

    Just to give you a quick update about this, since i switched to regaine foam i've not been getting anymore bad breakouts. So hopefully that is the end of that now.

    Regards

    David

  4. #4
    Join Date
    Apr 2008
    Posts
    597

    Default Hairmax and minoxidil

    Hi David -

    Good news and we wish you continued success.

    LAS

    Visit the website: http://www.hairmax.com
    Follow us: http://www.facebook.com/hairmax
    Access the HairMax Blog: http://hairmaxlasercomb.blogspot.com
    Online ordering of the HairMax LaserComb: http://www.hairmaxestore.com

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •